Skip to main content
Article
Splitting in Locally Compact Abelian Groups
Mathematics Faculty Publications
  • Peter Loth, Sacred Heart University
Document Type
Article
Publication Date
1-1-1998
Disciplines
Comments

Originally published:

Loth, Peter. "Splitting in Locally Compact Abelian Groups." Rendiconti del Seminario Matematico della UniversitĂ  di Padova 99 (1998): 187-196.

Citation Information
Peter Loth. "Splitting in Locally Compact Abelian Groups" (1998)
Available at: http://works.bepress.com/peter_loth/11/